We study a class of minimization problems for a nonlocal operator involving an external magnetic potential. The notions are physically justified and consistent with the case of absence of magnetic fields. Existence of solutions is obtained via concentration compactness.

Ground states for fractional magnetic operators / D'Avenia, P.; Squassina, M.. - In: ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS. - ISSN 1262-3377. - STAMPA. - 24:1(2018), pp. 1-24. [10.1051/cocv/2016071]

Ground states for fractional magnetic operators

D'Avenia, P.
;
2018-01-01

Abstract

We study a class of minimization problems for a nonlocal operator involving an external magnetic potential. The notions are physically justified and consistent with the case of absence of magnetic fields. Existence of solutions is obtained via concentration compactness.
2018
Ground states for fractional magnetic operators / D'Avenia, P.; Squassina, M.. - In: ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS. - ISSN 1262-3377. - STAMPA. - 24:1(2018), pp. 1-24. [10.1051/cocv/2016071]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11589/60913
Citazioni
  • Scopus 90
  • ???jsp.display-item.citation.isi??? 81
social impact